# SDR IXXA9699

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5751702501
- Condition: Corroded
- Location: Bs 296
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP INSPECTION, CORROSION OF THE EXTERIOR PLATING WAS IDENTIFIED AT FUSELAGE STATION 296 BETWEEN LONGERONS 34 AND 35 RIGHT.  THE CORRODED AREA WAS CUT OUT AND REPAIR WAS ACCOMPLISHED BY FABRICATION AND INSTALLATION OF A FILLER AND EXTERNAL DOUBLER IAW DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-1.  (M)
